# SDR CALA2025061105460

- Difficulty date: June 8, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRIPPLE BEAM IN FRONT OF L1 DOOR BETWEEN FR16-20 HAS AREAS OF MINOR SURFACE CORROSION.  REMOVED AND REPLACEDS SEAT TRACK FROM FR12-FR24 IAW A320 SRM 51- 72-11.
